# SDR CALA2023041201099

- Difficulty date: April 12, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737
- Aircraft serial: 28779
- Aircraft time: 78,134 hours, 27,936 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 149A76548
- Condition: Missing
- Location: R Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL MISSING JUST AFT OF R MLG SEE PICS ATTACHED. INSTALLED PANEL P/N 149A7654-8. CHECKS SECURE.OK TO CONT PARTS USED:  29-5351-3-0028,QTY :1
